# SDR ASOA2013040403297

- Difficulty date: March 12, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE BOTTOM OF FRAME BS 280 THE RING BELOW THE FRAME IS CORRODED.  REMOVED CORROSION FROM FS 280 BUTTSTRAP STR 26L-26R IAW SRM 51-21-06-001-001. ORIG MAT .080 IAW DWG SH670-35254.  RECEIVED AND COMPLIED WITH EO IAW NDTM PT-1, 51-20-006-250-A01.
